# SDR AALA202506194028

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 32,320 hours, 13,357 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Horn
- Condition: Illuminated
- Location: Autobrake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTO BRAKE DISARM LIGHT ILLUMINATES WHEN RTO SELECTED. VERIFIED A-AND-B DISARM LIGHT ON WHEN RTO SELECTED. DURING AACU TEST, FAULT SHOWS POWER A-AND-B.  (OPEN).
